Free access
Volume 42, Number 5, September-October 2008
Page(s) 749 - 775
Published online 30 July 2008
  1. J.W. Barrett and R. Nürnberg, Convergence of a finite-element approximation of surfactant spreading on a thin film in the presence of van der Waals forces. IMA J. Numer. Anal. 24 (2004) 323–363. [CrossRef] [MathSciNet]
  2. J.W. Barrett, H. Garcke and R. Nürnberg, Finite element approximation of surfactant spreading on a thin film. SIAM J. Numer. Anal. 41 (2003) 1427–1464. [CrossRef] [MathSciNet]
  3. J.W. Barrett, R. Nürnberg and M.R.E. Warner, Finite element approximation of soluble surfactant spreading on a thin film. SIAM J. Numer. Anal. 44 (2006) 1218–1247. [CrossRef] [MathSciNet]
  4. K.D. Danov, V.N. Paunov, S.D. Stoyanov, N. Alleborn, H. Raszillier and F. Durst, Stability of evaporating two-layered liquid film in the presence of surfactant - ii Linear analysis. Chem. Eng. Sci. 53 (1998) 2823–2837. [CrossRef]
  5. H. Garcke and S. Wieland, Surfactant spreading on thin viscous films: nonnegative solutions of a coupled degenerate system. SIAM J. Math. Anal. 37 (2006) 2025–2048. [CrossRef] [MathSciNet]
  6. G. Grün, On the convergence of entropy consistent schemes for lubrication type equations in multiple space dimensions. Math. Comp. 72 (2003) 1251–1279. [CrossRef] [MathSciNet]
  7. G. Grün and M. Rumpf, Nonnegativity preserving numerical schemes for the thin film equation. Numer. Math. 87 (2000) 113–152. [CrossRef] [MathSciNet]
  8. M. Renardy, A singularly perturbed problem related to surfactant spreading on thin films. Nonlinear Anal. 27 (1996) 287–296. [CrossRef] [MathSciNet]
  9. M. Renardy and R.C. Rogers, An Introduction to Partial Differential Equations. Springer-Verlag, New York, 1992.
  10. A. Schmidt and K.G. Siebert, ALBERT—software for scientific computations and applications. Acta Math. Univ. Comenian. (N.S.) 70 (2000) 105–122. [MathSciNet]
  11. A. Sheludko, Thin liquid films. Adv. Colloid Interface Sci. 1 (1967) 391–464. [CrossRef]
  12. L. Zhornitskaya and A.L. Bertozzi, Positivity preserving numerical schemes for lubrication-type equations. SIAM J. Numer. Anal. 37 (2000) 523–555. [CrossRef] [MathSciNet]

Recommended for you